# SDR CA020509011

- Difficulty date: January 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Frozen
- Location: Prox.Sensr Sprng
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR WARNING - L2 DOOR DURING APPROACH DOOR WARNING LIGHT ON FOR 30 SEC. ON DOOR L2. DOOR CHECKED BY MAIANTENANCE AND FOUND OK.  AIRCRAFT WAS RELEASED ON OPERATIONAL ACCEPTANCE BASED ON TECHNICAL ADVISE FROM TECHNICAL CONTROL CENTRE. THE PROXIMITY SENSOR WAS CLEANED FOR WATER.
